# SDR SWI20240515000413

- Difficulty date: April 30, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 40,211 hours, 40,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R, INTERCOSTAL CRACKED.   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED INTERCOSTAL/BRACKET ON AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
